# SDR 03FDEA01395

- Difficulty date: August 27, 2003
- Submitted: September 2, 2003
- Operation: Air carrier
- Aircraft: N481FE
- Make and model: Boeing 727-200
- Aircraft serial: 21463
- Aircraft time: 39,844 hours, 25,218 cycles
- Engine: Pwa JT8D17
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Leaking
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AT FL 330 NR 1 OIL QTY WENT RAPIDLY TO ZERO. OIL PRESS DROPPED TO 30 PSI. ENGINE SHUTDOWN IAW RED TABS.   REMOVED AND REPLACED NR 1 ENG ASSY AS PER WORK CARD 70T0001-01, A/C OK FOR   SERVICE.
